Taiwanese Journal of Mathematics

SLANT SUBMANIFOLDS OF LORENTZIAN SASAKIAN AND PARA SASAKIAN MANIFOLDS

Pablo Alegre

Full-text: Open access

Abstract

In this paper we introduce the notion of slant submanifolds of a Lorentzian almost contact manifold and of a Lorentzian almost para contact manifold.

Article information

Source
Taiwanese J. Math., Volume 17, Number 3 (2013), 897-910.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499705990

Digital Object Identifier
doi:10.11650/tjm.17.2013.2427

Mathematical Reviews number (MathSciNet)
MR3072268

Zentralblatt MATH identifier
1281.53020

Subjects
Primary: 53C40: Global submanifolds [See also 53B25] 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
Lorentzian metric contact almost contact para contact and almost para contact Lorentzian manifolds Lorentzian Sasakian Lorentzian para Sasakian invariant anti-invariant and slant submanifolds

Citation

Alegre, Pablo. SLANT SUBMANIFOLDS OF LORENTZIAN SASAKIAN AND PARA SASAKIAN MANIFOLDS. Taiwanese J. Math. 17 (2013), no. 3, 897--910. doi:10.11650/tjm.17.2013.2427. https://projecteuclid.org/euclid.twjm/1499705990


Export citation